# SDR SCNA97236

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A22238
- Condition: Corroded
- Location: E Exit Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE RIGHT FORWARD EMERGENCY EXIT HATCH HAS TWO CORRODED ANGLES.  REMOVED, FABRICATED, AND INSTALLED NEW ANGLES IAW B727 SRM 51-10-2, 51-10-6, 51-20-01, 51-30-2 AND 51-30-8.
